MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal des maladies vasculaires · 1993

[Heparin-induced thrombocytopenia and vena cava filter. Difficulties of treatment].

Jouanny P, Jeandel C, Laurain M C, Penin F, Cuny G

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The authors report two cases of thrombosis occurring after partial interruption of the inferior vena cava. They presented as collapse and anuria with fatal outcome. Heparin induced thrombocytopenia was present in two cases and distal migration of filter in one case. Thrombo-embolic complications can follow heparin induced thrombocytopenia and justify first treatment with low molecular weight heparin and/or early treatment with oral anti-coagulant. Thrombosis, recurrent embolism or thrombosis of renal vena may occur after vena cava filter. Renal vena thrombosis especially follow filter movement and present as collapse and cardiac failure often with fatal outcome.

Для цитирования: Jouanny P, Jeandel C, Laurain M C, Penin F, Cuny G. [Heparin-induced thrombocytopenia and vena cava filter. Difficulties of treatment].. Journal des maladies vasculaires. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.